# SDR UPS07M48837

- Difficulty date: November 15, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 63,404 hours, 9,612 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1964
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN SEAT TRACK AT STA 1964 RBL=107 FOUND CORRODED AS MARKED.  SEAT TRACK CROWN SURF CORROSION REMOVED SRM 51-21-01 VOLIIR38 MATL REMOVED 0.056" EXCEED LIMIT PER SRM 53-70-00 FIG3 VOLI.   DAMAGED SEAT TRACK CUTOFF AND REMOVED SRM 53- 70-00 FIG IR38.  HFEC INSP C/O DACNDTSPMR12PT06.10.01.001, NO CRACK EVIDENT.  REPAIR PARTS FAB AND HOLES PICKUP SRM 53-70-00 FIG1 VOLI.  NEW SEAT TRACK FASTENER HOLE PICKUP SRM 51-31-01 VOLIIR38.  PARTS INSTL 51-35-01 VOLIIR38.
